# SDR CA070413001

- Difficulty date: April 7, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cowling
- Condition: Departed
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: B, A

## Discrepancy

(CAN) A/C EXPERIENCED A THRUST REVERSER UNLOCK IN FLIGHT AT A CRUISE FLIGHT LEVEL OF 16000 FEET WITH AN APPROXIMATE SPEED OF 280 KNOTS.  A SMALL VIBRATION IN THE AIRFRAME WAS FELT BY THE CREW PRIOR TO RECEIVING THE (REVERSER UNLOCK) MSG, FOLLOWED BY A LOUD BANG, WITH THE AIRCRAFT PITCHING UP AND ROLLING LT.  THE CREW STOWED THE REVERSER AND VIBRATIONS SUBSEQUENTLY STOPPED.  UPON LANDING INTO ORD UNDER A DECLARED EMERGENCY, IT WAS NOTE THAT T/R TRANSLATING COWLS WERE MISSING, ALONG WITH THE STRUCTURAL DAMAGE TO THE VERTICAL AND HORIZONTAL STAB.  LIST OF AFFECTED COMPONENT TO FOLLOW. (TC NR 20070413001)
